Alert archive / Washington / Winter Storm Warnings in 2017

Winter Storm Warning 10, NWS Spokane, WA

November 14, 2017

NWS Spokane, WA issued this winter storm warning at Nov 14, 2017, 2:58 AM PST. It took effect at Nov 14, 2017, 10:00 PM PST. It was in force for 18 hr. No storm report in the archive falls inside the area while it was in force.

The area

The counties it named.

The facts

Issued
Nov 14, 2017, 2:58 AM PST (10:58 UTC)
In effect from
Nov 14, 2017, 10:00 PM PST
Expired
Nov 15, 2017, 4:00 PM PST
In force
18 hr
Issued by
NWS Spokane, WA

The text

As transmitted.

488 
WWUS46 KOTX 141058
WSWOTX

URGENT - WINTER WEATHER MESSAGE
National Weather Service Spokane WA
258 AM PST Tue Nov 14 2017

.A Pacific storm will approach Vancouver Island Tuesday night and
Wednesday. Widespread mountain snow is expected across the
Cascade mountains.

WAZ042-141900-
/O.UPG.KOTX.WS.A.0006.171115T0000Z-171116T0000Z/
/O.NEW.KOTX.WS.W.0010.171115T0000Z-171116T0000Z/
East Slopes Northern Cascades-
Including the following locations Blewett Pass and Loup Loup Pass
258 AM PST Tue Nov 14 2017

...WINTER STORM WARNING IN EFFECT FROM 4 PM THIS AFTERNOON TO
4 PM PST WEDNESDAY ABOVE 3000 FEET...

* WHAT...Heavy snow expected. Plan on difficult travel conditions.
  Total snow accumulations of 9 to 13 inches, with crest
  accumulations up to 2 feet, are expected. Blewett Pass will see
  slightly less snow with 3 to 6 inches.

* WHERE...Blewett Pass and Loup Loup Pass.

* WHEN...4 PM today to 4 PM Wednesday.

* ADDITIONAL DETAILS...Be prepared for significant reductions in 
  visibility at times.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A Winter Storm Warning for snow means severe winter weather
conditions are expected. If you must travel, keep an extra
flashlight, food and water in your vehicle in case of an
emergency. The latest road conditions for the state you are
calling from can be obtained by calling 5 1 1.

&&

$$

WAZ038-141900-
/O.NEW.KOTX.WW.Y.0029.171115T1500Z-171116T0600Z/
Okanogan Highlands-
Including the following locations Wauconda, Chesaw Road, 
Highway 20 Wauconda Summit, Boulder Creek Road, and Sherman Pass
258 AM PST Tue Nov 14 2017

...WINTER WEATHER ADVISORY IN EFFECT FROM 7 AM TO 10 PM PST
WEDNESDAY ABOVE 3000 FEET...

* WHAT...Snow expected. Plan on slippery road conditions, 
  including during the morning commute on Wednesday. Total snow 
  accumulations of 4 to 7 inches, with mountain accumulations up 
  to 10 inches, are expected.

* WHERE...Wauconda, Chesaw Road, Highway 20 Wauconda Summit, 
  Boulder Creek Road, and Sherman Pass.

* WHEN...7 AM to 10 PM Wednesday.

* ADDITIONAL DETAILS...Be prepared for reduced visibilities at 
  times.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A Winter Weather Advisory for snow means periods of snow will
cause primarily travel difficulties. Be prepared for snow covered
roads and limited visibilities, and use caution while driving.
The latest road conditions for the state you are calling from can
be obtained by calling 5 1 1.

&&

$$
5 follow-up statements
846 
WWUS46 KOTX 141848
WSWOTX

URGENT - WINTER WEATHER MESSAGE
National Weather Service Spokane WA
1048 AM PST Tue Nov 14 2017

.A Pacific storm will approach Vancouver Island tonight and 
Wednesday. Widespread mountain snow is expected across the Cascade
mountains and Okanogan highlands.

WAZ042-150700-
/O.CON.KOTX.WS.W.0010.171115T0000Z-171116T0000Z/
East Slopes Northern Cascades-
Including the following locations Blewett Pass and Loup Loup Pass
1048 AM PST Tue Nov 14 2017

...WINTER STORM WARNING REMAINS IN EFFECT FROM 4 PM THIS
AFTERNOON TO 4 PM PST WEDNESDAY ABOVE 3000 FEET...

* WHAT...Heavy snow expected. Plan on difficult travel conditions.
  Total snow accumulations of 10 to 15 inches, with mountain
  accumulations up to 2 feet, are expected. Blewett Pass will see
  slightly less snow with 3 to 6 inches.

* WHERE...Blewett Pass and Loup Loup Pass.

* WHEN...4 PM today to 4 PM Wednesday.  

* ADDITIONAL DETAILS...Light snow is expected this evening,
  especially along the crest. Snow intensity and coverage will be
  strongest and occur during the ovenight hours into Wednesday
  morning. Snow will decrease through the afternoon hours. Be 
  prepared for significant reductions in visibility at times.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A Winter Storm Warning for snow means severe winter weather
conditions are expected. If you must travel, keep an extra
flashlight, food and water in your vehicle in case of an
emergency. The latest road conditions for the state you are
calling from can be obtained by calling 5 1 1.

&&

$$

WAZ038-150700-
/O.CON.KOTX.WW.Y.0029.171115T1500Z-171116T0600Z/
Okanogan Highlands-
Including the following locations Wauconda, Chesaw Road, 
Highway 20 Wauconda Summit, Boulder Creek Road, and Sherman Pass
1048 AM PST Tue Nov 14 2017

...WINTER WEATHER ADVISORY REMAINS IN EFFECT FROM 7 AM TO 10 PM
PST WEDNESDAY ABOVE 3000 FEET...

* WHAT...Snow expected. Plan on slippery road conditions, 
  including during the morning commute on Wednesday. Total snow 
  accumulations of 4 to 7 inches are expected.

* WHERE...Wauconda, Chesaw Road, Highway 20 Wauconda Summit, 
  Boulder Creek Road, and Sherman Pass.

* WHEN...7 AM to 10 PM Wednesday.

* ADDITIONAL DETAILS...Be prepared for reduced visibilities at 
  times.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A Winter Weather Advisory for snow means periods of snow will
cause primarily travel difficulties. Be prepared for snow covered
roads and limited visibilities, and use caution while driving.
The latest road conditions for the state you are calling from can
be obtained by calling 5 1 1.

&&

$$
491 
WWUS46 KOTX 142309
WSWOTX

URGENT - WINTER WEATHER MESSAGE
National Weather Service Spokane WA
309 PM PST Tue Nov 14 2017

.A Pacific storm will approach Vancouver Island tonight and
Wednesday. Widespread mountain snow is expected across the
Cascade mountains and Okanogan highlands.

WAZ042-151300-
/O.EXT.KOTX.WS.W.0010.171115T0600Z-171116T0000Z/
East Slopes Northern Cascades-
Including the following locations Blewett Pass and Loup Loup Pass
309 PM PST Tue Nov 14 2017

...WINTER STORM WARNING NOW IN EFFECT FROM 10 PM THIS EVENING TO
4 PM PST WEDNESDAY ABOVE 3000 FEET...

* WHAT...Heavy snow expected. Plan on difficult travel conditions,
  including during the morning commute on Wednesday. Total snow
  accumulations of 9 to 13 inches, with accumulations along the
  crest up to 2 feet, are expected. Blewett Pass will see less
  snow with 3 to 6 inches expected. 

* WHERE...Blewett Pass and Loup Loup Pass.

* WHEN...10 PM today to 4 PM Wednesday.

* ADDITIONAL DETAILS...Light snow is expected this evening,
  especially along the crest. Snow intensity and coverage will be
  strongest and occur during the overnight hours into Wednesday
  morning. Snow will decrease through the afternoon hours. Be 
  prepared for significant reductions in visibility at times.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A Winter Storm Warning for snow means severe winter weather
conditions are expected. If you must travel, keep an extra
flashlight, food and water in your vehicle in case of an
emergency. The latest road conditions for the state you are
calling from can be obtained by calling 5 1 1.

&&

$$

WAZ038-151300-
/O.CON.KOTX.WW.Y.0029.171115T1500Z-171116T0600Z/
Okanogan Highlands-
Including the following locations Wauconda, Chesaw Road, 
Highway 20 Wauconda Summit, Boulder Creek Road, and Sherman Pass
309 PM PST Tue Nov 14 2017

...WINTER WEATHER ADVISORY REMAINS IN EFFECT FROM 7 AM TO 10 PM
PST WEDNESDAY ABOVE 3000 FEET...

* WHAT...Snow expected. Plan on slippery road conditions,
  including during the morning commute on Wednesday. Total snow
  accumulations of 4 to 7 inches, with locally higher amounts of
  to 10 to 12 inches, are expected.

* WHERE...Wauconda, Chesaw Road, Highway 20 Wauconda Summit, 
  Boulder Creek Road, and Sherman Pass.

* WHEN...7 AM to 10 PM Wednesday.

* ADDITIONAL DETAILS...Be prepared for reduced visibilities at 
  times.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A Winter Weather Advisory for snow means periods of snow will
cause primarily travel difficulties. Be prepared for snow covered
roads and limited visibilities, and use caution while driving.
The latest road conditions for the state you are calling from can
be obtained by calling 5 1 1.

&&

$$
275 
WWUS46 KOTX 151143
WSWOTX

URGENT - WINTER WEATHER MESSAGE
National Weather Service Spokane WA
343 AM PST Wed Nov 15 2017

.A Pacific storm will approach Vancouver Island tonight and
Wednesday. Widespread mountain snow is expected across the
Cascade mountains and Okanogan highlands.

WAZ042-160000-
/O.CON.KOTX.WS.W.0010.000000T0000Z-171116T0000Z/
East Slopes Northern Cascades-
Including the following locations Blewett Pass and Loup Loup Pass
343 AM PST Wed Nov 15 2017

...WINTER STORM WARNING REMAINS IN EFFECT UNTIL 4 PM PST THIS
AFTERNOON ABOVE 3000 FEET...

* WHAT...Heavy snow occurring. Plan on difficult travel
  conditions, including during the morning commute. Total snow
  accumulations of 9-13 inches, with accumulations up to 2 feet
  along the crest, are expected. Blewett Pass will see less snow
  with 3 to 6 inches expected.

* WHERE...Blewett Pass and Loup Loup Pass.

* WHEN...Until 4 PM today.

* ADDITIONAL DETAILS...Snow intensity will increase rapidly over
  the next few hours resulting in hazardous driving conditions
  through the early morning hours. Be prepared for slick roads significant
  reductions in visibility at times.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A Winter Storm Warning for snow means severe winter weather
conditions are occurring. If you must travel, keep an extra
flashlight, food and water in your vehicle in case of an
emergency. The latest road conditions for the state you are
calling from can be obtained by calling 5 1 1.

&&

$$

WAZ038-160000-
/O.CON.KOTX.WW.Y.0029.171115T1500Z-171116T0600Z/
Okanogan Highlands-
Including the following locations Wauconda, Chesaw Road, 
Highway 20 Wauconda Summit, Boulder Creek Road, and Sherman Pass
343 AM PST Wed Nov 15 2017

...WINTER WEATHER ADVISORY REMAINS IN EFFECT FROM 7 AM THIS
MORNING TO 10 PM PST THIS EVENING ABOVE 3000 FEET...

* WHAT...Snow expected. Plan on slippery road conditions, 
  including during the evening commute. Total snow accumulations 
  of 3 to 6 inches, with mountain accumulations up to 9 inches, 
  are expected.

* WHERE...Wauconda, Chesaw Road, Highway 20 Wauconda Summit, 
  Boulder Creek Road, and Sherman Pass.

* WHEN...7 AM to 10 PM today.

* ADDITIONAL DETAILS...Be prepared for reduced visibilities at 
  times.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A Winter Weather Advisory for snow means periods of snow will
cause primarily travel difficulties. Be prepared for snow covered
roads and limited visibilities, and use caution while driving.
The latest road conditions for the state you are calling from can
be obtained by calling 5 1 1.

&&

$$
236 
WWUS46 KOTX 151758
WSWOTX

URGENT - WINTER WEATHER MESSAGE
National Weather Service Spokane WA
958 AM PST Wed Nov 15 2017

WAZ042-160000-
/O.CON.KOTX.WS.W.0010.000000T0000Z-171116T0000Z/
East Slopes Northern Cascades-
Including the following locations Blewett Pass and Loup Loup Pass
958 AM PST Wed Nov 15 2017

...WINTER STORM WARNING REMAINS IN EFFECT UNTIL 4 PM PST THIS
AFTERNOON ABOVE 3000 FEET...

* WHAT...Heavy snow occurring. Plan on difficult travel
  conditions, including during the morning commute. Additional
  snow accumulations of 5 to 8 inches are expected.

* WHERE...Blewett Pass and Loup Loup Pass.

* WHEN...Until 4 PM today.

* ADDITIONAL DETAILS...Be prepared for slick roads and significant
  reductions in visibility at times.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A Winter Storm Warning for snow means severe winter weather
conditions are occurring. If you must travel, keep an extra
flashlight, food and water in your vehicle in case of an
emergency. The latest road conditions for the state you are
calling from can be obtained by calling 5 1 1.

&&

$$

WAZ038-160200-
/O.CON.KOTX.WW.Y.0029.000000T0000Z-171116T0600Z/
Okanogan Highlands-
Including the following locations Wauconda, Chesaw Road, 
Highway 20 Wauconda Summit, Boulder Creek Road, and Sherman Pass
958 AM PST Wed Nov 15 2017

...WINTER WEATHER ADVISORY REMAINS IN EFFECT UNTIL 10 PM PST THIS
EVENING ABOVE 3000 FEET...

* WHAT...Snow occurring. Plan on slippery road conditions,
  including during the evening commute. Additional snow
  accumulations of 3 to 6 inches, with mountain accumulations up
  to 8 inches, are expected. Below 3000 feet a non accumulating
  rain and snow mix or a light and brief accumulating snow can
  be expected. 

* WHERE...Wauconda, Chesaw Road, Highway 20 Wauconda Summit, 
  Boulder Creek Road, and Sherman Pass.

* WHEN...Until 10 PM today.

* ADDITIONAL DETAILS...Be prepared for reduced visibilities at 
  times.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A Winter Weather Advisory for snow means periods of snow will
cause primarily travel difficulties. Be prepared for snow covered
roads and limited visibilities, and use caution while driving.
The latest road conditions for the state you are calling from can
be obtained by calling 5 1 1.

&&

$$
726 
WWUS46 KOTX 152338
WSWOTX

URGENT - WINTER WEATHER MESSAGE
National Weather Service Spokane WA
338 PM PST Wed Nov 15 2017


WAZ042-160045-
/O.EXP.KOTX.WS.W.0010.000000T0000Z-171116T0000Z/
East Slopes Northern Cascades-
Including the following locations Blewett Pass and Loup Loup Pass
338 PM PST Wed Nov 15 2017

...WINTER STORM WARNING WILL EXPIRE AT 4 PM PST THIS AFTERNOON
ABOVE 3000 FEET...

Mountain snow has decreased along the East Slopes of the 
Cascades. Additional accumulations through tonight will be
light...ranging from 1 to 3 inches and limited to near the 
Cascade crest. Thus the winter storm warning will expire at 4 PM.

$$

WAZ038-160600-
/O.CON.KOTX.WW.Y.0029.000000T0000Z-171116T0600Z/
Okanogan Highlands-
Including the following locations Wauconda, Chesaw Road, 
Highway 20 Wauconda Summit, Boulder Creek Road, and Sherman Pass
338 PM PST Wed Nov 15 2017

...WINTER WEATHER ADVISORY REMAINS IN EFFECT UNTIL 10 PM PST THIS
EVENING ABOVE 3000 FEET...

* WHAT...Snow occurring. Plan on slippery road conditions in the 
  mountains. Additional snow accumulations of 2 to 4 inches are 
  expected.

* WHERE...Wauconda, Chesaw Road, Highway 20 Wauconda Summit, 
  Boulder Creek Road, and Sherman Pass.

* WHEN...Until 10 PM today.

* ADDITIONAL DETAILS...Be prepared for reduced visibilities at 
  times.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A Winter Weather Advisory for snow means periods of snow will
cause primarily travel difficulties. Be prepared for snow covered
roads and limited visibilities, and use caution while driving.
The latest road conditions for the state you are calling from can
be obtained by calling 5 1 1.

&&

$$

What forecasters said that day

The local office's own words before this winter storm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Spokane, WA wrote its last area forecast discussion before this winter storm warning went out at Nov 14, 2:55 AM PST, 3 minutes earlier.

Area forecast discussion, Nov 14, 2:55 AM PST, 3 minutes before
Area Forecast Discussion
National Weather Service Spokane WA
255 AM PST Tue Nov 14 2017

.SYNOPSIS...
Moderate to heavy snow will impact the higher terrain of the
Cascades and Okanogan Highlands tonight and Wednesday before
shifting into North Idaho Wednesday night. A break in the active
pattern is expected Friday and Saturday before precipitation
chances increase again early next week.

&&

.DISCUSSION...
A large complex low trough is positioned over the northwest US,
western Canada, and the waters of the northeast Pacific. The
potent shortwave that moved through the region Monday is already
in Saskatchewan. The next strong shortwave is out over the Pacific
waters but is strengthening and moving quickly around the base of
the trough. That next shortwave is what will bring the Inland
Northwest the next round of valley rain and mountain snow later
today.

Currently the radar is picking up on a broad area of rain and
mountain snow over northeast WA and northern ID. High res models
have not done a great job with this area of moisture tonight. The
first edit to the forecast was to back way off on chances of rain
early this morning for points around Spokane and south. By
morning, the only remnants of this feature will be over the
northern ID counties. That rain will taper off by noon.

Then our attention turns west as the next large area of moisture
begins to stream over the Cascades. We upgraded the Winter Storm
Watch to a Warning for elevations above 3000 ft in the Cascades.
That limits the impact to the passes including Snoqualmie,
Stevens, Loup Loup, and Blewett. Of those, Loup Loup is expected
to get the most at about 8-12" of new snow from Tuesday night
through Wednesday.

The snow, and valley rain, spread east during the day Wednesday.
Based on some increased QPF especially from the NAM and GFS, went
ahead and issued an advisory for the Okanogan Highlands including
Sherman Pass. The day shift will need to take a close look at the
potential for even higher snowfall totals in this area. The 0Z and
6Z NAM runs have really ramped up the precipitation. If that
verifies, may need additional highlights for northeast WA. /AB

Wednesday night through Thursday night:  A cold core upper-level
trof migrates through the region continuing to bring high
precipitation chances and at times, some breezy winds. The trof
begins to move inland Wednesday night ushering a cold front
through. Steady precipitation in the form of mountain snow and
valley rain will accompany the front. There is some uncertainty
how fast the front will slide west to east with the NAM/EC showing
a slower trend in comparison to the GFS allowing precipitation to
get hung up over the Eastern third of WA and N ID longer. If this
trend continues, we may need to further add more snow for the
Selkirks and Cabinets, largely above 4000 feet. At this time, we
are looking at the potential for 6-10 inches of snow in the higher
elevations. Behind the front, the air mass will cool roughly 3 to
5 degrees Celsius dropping snow levels closer to the 2000 foot
level however steady precipitation will be shifting east. A cold
and unstable trof will slowly work its way across the region
Thursday and Thursday night. Precipitation for the first half of
Thursday will be mainly in the form of mountain showers along the
Cascade Crest and Idaho Panhandle. However by Thursday evening,
all deterministic models are latching on to a surface low
developing with the passage of the trof axis. NAM is by far the
most extreme with this feature developing 2 bands of a quarter of
an inch so forecast trends were toward the GFS/EC which bring
around a tenth to quarter of a inch to areas of NE WA and N ID
close to the Hwy 2 corridor. The significance of this will be the
potential for a few inches of snow for lower elevations given the
favorable time of day and lower snow levels. There is a strong
possibility for this track to alter as will QPF amounts so stay
tuned. A second band precipitation with the potential for a few
inches of snow will develop Thursday night across far southeastern
WA and the lower ID Panhandle. Models vary exactly where to the
place the axis of heaviest precipitation with loose agreement from
the Blues to Palouse to Central Panhandle Mountains of southern
Shoshone County but could see this sag a touch further south into
the Camas Prairie. Snow levels start off around 3500 feet early in
the evening, becoming 2300 feet overnight suggesting the
potential for light accumulations on portions of the Palouse and
US-95 near Winchester in addition to the mountains.

Friday through Tuesday: Friday and early Saturday look relatively
dry outside some light mountain showers as weak high pressure
builds into the region. Thereafter, models are wavering on timing
for the next bout of precipitation with the ECMWF bringing a moist
westerly jet through Saturday night and Sunday then transitioning
to drier and mild southwesterly flow early next week. The
GFS/Canadian are 12 to 24 hours slower with onset of precipitation
delaying until Sunday but continuing into early next week. A
larger difference amongst the models is the trajectory how fast
snow levels will or will not rise. The Northern American models
are quicker with southwest origins while the ECMWF would suggest a
continued snowy trend for the mountains. /sb

&&

.AVIATION...
06Z TAFs: A Pacific storm system will pass through the area
tonight. This will bring gusty winds to some of the TAF sites
overnight. Cigs should remain VFR but some of the guidance wants
to bring MVFR cigs to KGEG. This was omitted from the TAF due to
the overall pattern and expectations, but it's not out of the
question. Low cig conditions should be improving by sunrise. Look
for breezy VFR conditions on Tuesday.  RJ

&&

.PRELIMINARY POINT TEMPS/POPS...
Spokane        45  34  45  34  43  31 /  40  10  60  90  40  50
Coeur d'Alene  43  32  43  33  42  30 /  70  10  50  90  50  50
Pullman        46  34  46  36  44  34 /  10   0  20  80  50  50
Lewiston       52  36  51  39  49  37 /  10   0  10  70  40  40
Colville       43  33  40  33  41  30 /  30  20  90  90  40  30
Sandpoint      40  30  41  32  40  29 /  90  10  70 100  60  60
Kellogg        39  29  42  33  39  31 /  70  10  20 100  70  70
Moses Lake     50  37  48  32  48  30 /  10  10  40  60  10  20
Wenatchee      47  35  45  33  45  32 /  10  30  70  30  20  20
Omak           44  36  42  33  41  29 /  30  70  90  40  20  20

&&

.OTX WATCHES/WARNINGS/ADVISORIES...
ID...None.
WA...Winter Storm Warning from 4 PM this afternoon to 4 PM PST
     Wednesday above 3000 feet for East Slopes Northern Cascades.

     Winter Weather Advisory from 7 AM to 10 PM PST Wednesday above
     3000 feet for Okanogan Highlands.

&&
Hazardous weather outlook, Nov 13, 6:11 AM PST, 20 hours 47 minutes before
Hazardous Weather Outlook
National Weather Service Spokane WA
611 AM PST Mon Nov 13 2017

IDZ002-003-WAZ033>036-141415-
Coeur d'Alene Area-Idaho Palouse-Washington Palouse-
Moses Lake Area-Upper Columbia Basin-Spokane Area-
611 AM PST Mon Nov 13 2017

This Hazardous Weather Outlook is for portions of North Idaho...
East Central Washington...Northeast Washington and Southeast
Washington.

.DAY ONE...TODAY AND TONIGHT

Areas of light rain this morning will become widespread rain and
very windy. A cold front will pass through the region early this
afternoon bringing an end to the rain...but the winds will
increase again and peak late this afternoon through the evening
hours.

.DAYS TWO THROUGH SEVEN...TUESDAY THROUGH SUNDAY

An active pattern will pesist through the week with periods of
windy and wet weather. Snow levels will decrease to near the
valley floors during the week but no significant accumulation is
expected.

WAZ037-038-042-141415-
Northeast Mountains-Okanogan Highlands-
East Slopes Northern Cascades-
611 AM PST Mon Nov 13 2017

This Hazardous Weather Outlook is for portions of North Central
Washington and Northeast Washington.

.DAY ONE...TODAY AND TONIGHT

The first cold front will impact the region today with periods of
valley rain and high mountain snow.

.DAYS TWO THROUGH SEVEN...TUESDAY THROUGH SUNDAY

The next storm system arriving later on Tuesday will bring lower
snow levels so many of the passes will experience periods of heavy
snow accumulation. The most likely period of heavy snow will be
Tuesday night through Wednesday morning. The valleys will likely
still see only rain except for valleys tucked up into the Cascades
that could switch over to snow.

The office that day

Everything else NWS Spokane, WA issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Nov 14, 2:58 AM PSTWinter Weather AdvisoryOTXFerry, Okanogan43 hr

Nearby

Winter Storm Warnings in Washington, 2017Every winter storm warning in 2017

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text.